On the numerical solution of fractional Sturm-Liouville problems

Research output: Contribution to journalArticlepeer-review

54 Citations (Scopus)

Abstract

The differential equation of Sturm-Liouville problems is generalized into fractional form by replacing the first-order derivative by a fractional derivative of order α 0 < α ≤ 1.We showed briefly that this class of eigenvalue could be very promising to the solution of linear fractional partial differential equations. The homotopy perturbation method is considered for computing the eigenelements of the present problem. Based on our simulations some theoretical conjectures are reported.

Original languageEnglish
Pages (from-to)2837-2845
Number of pages9
JournalInternational Journal of Computer Mathematics
Volume87
Issue number12
DOIs
Publication statusPublished - Oct 2010

Keywords

  • Sturm-Liouville problems
  • eigenvalues and eigenfunctions
  • fractional Sturm-Liouville problems
  • fractional calculus
  • homotopy perturbation method

ASJC Scopus subject areas

  • Computer Science Applications
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On the numerical solution of fractional Sturm-Liouville problems'. Together they form a unique fingerprint.

Cite this